Alert archive / North Carolina / Tornado Warnings in 2006

Tornado Warning 23, NWS Raleigh, NC

November 16, 2006Wilson County, North Carolina

NWS Raleigh, NC issued this tornado warning at Nov 16, 2006, 8:22 AM EST for Wilson County, North Carolina. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Nov 16, 2006, 8:22 AM EST (13:22 UTC)
Expired
Nov 16, 2006, 9:00 AM EST
In force
38 min
Issued by
NWS Raleigh, NC
Area
Counties, with a storm outline in the text

County Wilson County, NC

The radar

The Raleigh/Durham radar (KRAX), 63 km from the middle of the area, began a volume at 13:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 16, 7:51 AM ESTTornado WatchSPC6 hr

The nearest sounding before it

Newport, NC (KMHX), launched 12:00Z, 1.4 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Newport, NC at 12:00Z on 2006-11-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 605 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Newport, NC at 12:00Z on 2006-11-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 307 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
605 J/kg
Mixed-layer CIN
-12 J/kg
Mixed-layer LCL
741 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
307 m²/s²
0-3 km storm-relative helicity
319 m²/s²
Significant tornado parameter
1.3
Supercell composite
6.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS52 KRAH 161322
TORRAH
NCC195-161400-
/O.NEW.KRAH.TO.W.0023.061116T1322Z-061116T1400Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
822 AM EST THU NOV 16 2006

THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A

* TORNADO WARNING FOR...
  EASTERN WILSON COUNTY IN CENTRAL NORTH CAROLINA

* UNTIL 900 AM EST

* AT 818 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  TORNADO 7 MILES SOUTH OF STANTONSBURG...OR ABOUT 12 MILES NORTHEAST
  OF GOLDSBORO...MOVING NORTH AT 50 MPH.

* LOCATIONS IMPACTED INCLUDE...
  SARATOGA...
  WILLBANKS...ELM CITY...

THE SAFEST PLACE TO BE DURING A TORNADO IS ON THE LOWEST FLOOR OF THE
BUILDING IN A SMALL ROOM SUCH AS A CLOSET OR BATHROOM OR IN AN
INTERIOR HALLWAY. USE BLANKETS OR PILLOWS TO PROTECT YOUR BODY FROM
FLYING DEBRIS. STAY AWAY FROM WINDOWS AND EXTERIOR WALLS.

A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 300 PM EST THURSDAY 
AFTERNOON FOR CENTRAL NORTH CAROLINA.

LAT...LON 3583 7789 3582 7784 3584 7783 3584 7780
      3581 7775 3580 7776 3574 7774 3570 7770
      3566 7768 3558 7781 3558 7794

$$

VINCENT

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this tornado warning went out at Nov 16, 3:45 AM EST, 4 hours 37 minutes earlier.

Area forecast discussion, Nov 16, 3:45 AM EST, 4 hours 37 minutes before
AREA FORECAST DISCUSSION...UPDATE FOR TORNADO WATCH AREA...
NATIONAL WEATHER SERVICE RALEIGH NC
345 AM EST THU NOV 16 2006

.SHORT TERM /TODAY THROUGH SATURDAY NIGHT/...
TORNADO WATCH HAS BEEN CANCELLED FOR ANSON...DAVIDSON...
MONTGOMERY...RANDOLPH...RICHMOND...SCOTLAND AND STANLY COUNTIES. THE
TORNADO WATCH REMAIN IN EFFECT THROUGH THE EARLY MORNING HOURS FOR
THE CENTRAL AND EASTERN PORTION OF THE CWA.

STRONG LOW LEVEL WINDS AND DEWPOINTS IN THE 60S WILL ENHANCE
HEAVIER SHOWERS AND THUNDERSTORMS AS THEY CONTINUE TO MOVE ACROSS
THE AREA THROUGH THE MORNING. THE STORMS WILL BECOME MORE SCATTERED
DURING THE AFTERNOON FROM WEST TO EAST AS A STRONG COLD FRONT TRACKS
EAST. GUSTY WINDS WILL PREVAIL THROUGH THE DAY. HIGHS TODAY HAVE
ALREADY BEEN REACHED DURING THE OVERNIGHT HOURS...ALTHOUGH WE MAYBE
ABLE TO SQUEEZE OUT ONE OR TWO DEGREES OVER THE EAST BEFORE FRONTAL
PASSAGE. HIGHS TODAY IN THE 60S... THEN TURNING COOLER FRIDAY AND
SATURDAY. LOWS TONIGHT IN THE 40S... DROPPING TO THE 30S FRIDAY
NIGHT.

ALTHOUGH THE PRECIP WILL END... CLOUDS WILL PREVAIL THROUGH EARLY
FRIDAY AS UPPER LEVEL TROUGH LAGS WELL BEHIND THE SURFACE FRONT.
CLEAR SKIES WILL RETURN DURING THE DAY FRIDAY AS HIGH PRESSURE
BUILDS OVER THE AREA FROM THE SOUTHWEST AND THE UPPER LEVEL FLOW
BECOMES MORE WESTERLY. DRY WEATHER TO PERSIST THROUGH SATURDAY
NIGHT. HIGHS GENERALLY IN THE 50S TO AROUND 60. LOWS IN THE 30S TO
AROUND 40.

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
NORTHERLY FLOW OVER THE AREA SUNDAY AND MONDAY WILL BECOME MORE
NORTHEAST AS HIGH PRESSURE OVER THE CENTRAL U.S. DRIFTS SOUTH AND
LOW PRESSURE OFF THE CAROLINA COAST MOVES TO THE NORTHEAST. AS AN
UPPER LEVEL TROUGH MOVES ACROSS THE AREA...CLOUDS WILL INCREASE
OVER THE REGION SUNDAY NIGHT THOUGH EARLY TUESDAY. FOLLOWING THE
UPPER LEVEL TROUGH CLEAR SKIES WILL RETURN THROUGH MIDWEEK.

&&

.AVIATION...
CONVECTIVE LINE ECHO WAVE PATTERN WILL CONTINUE TO PUSH SLOWLY NNE
ACROSS CENTRAL NORTH CAROLINA. BRIEF PERIODS OF MVFR TO IFR
VISIBILITY RESTRICTIONS MAINLY WEST OF HIGHWAY 220...WITH IMPROVING
CONDITIONS FROM WEST TO EAST THIS MORNING. STRENGTHENING SOUTHERLY
50 TO 60 KNOT LOW LEVEL JET WILL SPREAD FROM WEST TO EAST THROUGH
15Z...RESULTING IN LLWS THROUGH THAT TIME PERIOD. AT THE SURFACE...
SUSTAIN WINDS SOUTH SOUTHWEST WINDS AT 15 KNOTS WITH AN OCCASIONAL
GUST TO 21 KNOTS.

CEILINGS WILL LIFT ABOVE 3000 FEET AS WARM FRONT LIFTS WELL TO THE
NORTH BY 15Z. IF CURRENT SATELLITE/RADAR TRENDS CONTINUE...COULD SEE
ISOLATED TO  WIDELY SCATTERED SHOWERS DEVELOP FROM 12 TO 18Z IN DRY
AIR SLOT AND WITH POTENT VORTICITY ENERGY ALOFT. HOWEVER AM NOT
CONFIDENT ENOUGH TO INCLUDE IN TAFS.  ABRUPT CLEARING BEHIND INITIAL
FRONTAL BOUNDARY IN THE AFTERNOON FROM WEST TO EAST WITH DIMINISHING
WINDS FROM THE SOUTHWEST.

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
NC...TORNADO WATCH FOR NCZ040>043-075>078-086-088-089 UNTIL 8 AM
     THURSDAY.
NC...TORNADO WATCH FOR NCZ007>011-023>028 UNTIL 11 AM THURSDAY.
&&

SHORT TERM...RHJ
LONG TERM...RHJ
AVIATION...BL/RLH
Hazardous weather outlook, Nov 16, 6:18 AM EST, 2 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RALEIGH NC
618 AM EST THU NOV 16 2006

NCZ007>011-021>028-038>043-073>078-083>086-088-089-171130-
PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE-
ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-
WAKE-JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-
ANSON-RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON-
618 AM EST THU NOV 16 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NORTH
CAROLINA.

.DAY ONE...TODAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH MIDDAY
ACROSS CENTRAL NORTH CAROLINA...

A STRONG STORM SYSTEM MOVING THROUGH THE TENNESSEE AND OHIO
VALLEYS WILL MOVE INTO WESTERN NORTH CAROLINA THIS MORNING AND
CONTINUE EAST ACROSS CENTRAL NORTH CAROLINA DURING THE DAY.

THE MAIN THREAT WILL BE ROTATING STORMS... DAMAGING WIND GUSTS
AND ISOLATED TORNADOES.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO RELAY ANY REPORTS OF SEVERE WEATHER
THROUGH THE EARLY AFTERNOON TODAY...OTHERWISE SPOTTER ACTIVATION
WILL NOT BE NEEDED.

RHJ

In the hours before

Special weather statement, Nov 16, 5:32 AM EST, 2 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
532 AM EST THU NOV 16 2006

NCZ007>011-021>028-038>043-073>078-083>086-088-089-161630-
PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE-
ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-
WAKE-JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-
ANSON-RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON-
INCLUDING THE CITIES OF...ROXBORO...OXFORD...HENDERSON...
WARRENTON...ROANOKE RAPIDS...WINSTON-SALEM...GREENSBORO...
HIGH POINT...BURLINGTON...CHAPEL HILL...DURHAM...LOUISBURG...
NASHVILLE...ROCKY MOUNT...LEXINGTON...ASHEBORO...PITTSBORO...
RALEIGH...SMITHFIELD...WILSON...ALBEMARLE...TROY...
SOUTHERN PINES...SANFORD...LILLINGTON...GOLDSBORO...WADESBORO...
ROCKINGHAM...LAURINBURG...RAEFORD...FAYETTEVILLE...CLINTON
532 AM EST THU NOV 16 2006

...THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH MIDDAY
ACROSS CENTRAL NORTH CAROLINA...

A STRONG STORM SYSTEM MOVING THROUGH THE TENNESSEE AND OHIO
VALLEYS WILL MOVE INTO WESTERN NORTH CAROLINA THIS MORNING AND
CONTINUE EAST ACROSS CENTRAL NORTH CAROLINA DURING THE DAY.

STRONG WINDS AT THE SURFACE AND ALOFT WILL COMBINE WITH WARM MOIST
UNSTABLE AIR TO MAKE FOR UNSETTLED CONDITIONS. THE INCREASED
INSTABILITY WILL RESULT IN THE RISK OF ROTATING STORMS... POSSIBLE
DAMAGING WIND GUSTS AND ISOLATED TORNADOES.

STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR
THE LATEST INFORMATION...FORECASTS AND POSSIBLE WATCHES OR
WARNINGS FROM THE NATIONAL WEATHER SERVICE.

RHJ
Special weather statement, Nov 16, 5:56 AM EST, 2 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
556 AM EST THU NOV 16 2006

NCZ011-027-161130-
HALIFAX-NASH-
556 AM EST THU NOV 16 2006

...STRONG THUNDERSTORMS WILL MOVE ACROSS HALIFAX AND NASH COUNTIES
THROUGH 630 AM EST...

AT 556 AM EST...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS 7 MILES
SOUTH OF NASHVILLE...MOVING NORTHEAST AT 45 MPH.

SOME LOCATIONS AFFECTED BY THESE STORMS INCLUDE...RED OAK...AND...
DORTCHES...AVENTON...GLENVIEW.

GUSTY WINDS OF 35 TO 45 MPH...VERY HEAVY RAIN AND DANGEROUS
CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THESE STORMS. LIGHT
OBJECTS SUCH AS TRASH CANS...POTTED PLANTS...LAWN FURNITURE AND
AWNINGS COULD BE TOSSED AROUND.

VINCENT
Special weather statement, Nov 16, 6:42 AM EST, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
642 AM EST THU NOV 16 2006

NCZ011-027-028-043-161245-
EDGECOMBE-HALIFAX-NASH-WILSON-
642 AM EST THU NOV 16 2006

...STRONG THUNDERSTORMS WILL MOVE ACROSS HALIFAX...NASH...EDGECOMBE
AND WILSON COUNTIES THROUGH 745 AM EST...

AT 642 AM EST...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM
ROCKY MOUNT TO TARBORO AND HALIFAX...MOVING NORTH AT 45 MPH.

SOME LOCATIONS AFFECTED BY THESE STORMS
INCLUDE...BATTLEBORO...WHITAKERS...GLENVIEW...ENFIELD... AND
HALIFAX. HEAVY RAIN ALONG WITH PONDING ON THE ROADWAY CAN BE
EXPECTED ALONG INTERSTATE 95. SOME LOW AREAS COULD EXPERIENCE MINOR
FLOODING.

MOTORISTS SHOULD DRIVE WITH CAUTION TO AVOID HYDROPLANING. GUSTY
WINDS OF 30 AND DANGEROUS CLOUD-TO-GROUND LIGHTNING CAN ALSO BE
EXPECTED WITH THESE THUNDERSTORMS.

JO
Special weather statement, Nov 16, 7:09 AM EST, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
709 AM EST THU NOV 16 2006

NCZ021-022-038-039-073-074-083-084-161330-
ANSON-DAVIDSON-FORSYTH-GUILFORD-MONTGOMERY-RANDOLPH-RICHMOND-STANLY-
709 AM EST THU NOV 16 2006

...A BAND OF SHOWERS WITH ISOLATED THUNDERSTORMS WILL MOVE ACROSS
RICHMOND...FORSYTH...GUILFORD...DAVIDSON...RANDOLPH...MONTGOMERY...
STANLY AND ANSON COUNTIES THROUGH 830 AM EST...

AT 709 AM EST...DOPPLER RADAR INDICATED A BAND OF SHOWERS WITH
MODERATE TO HEAVY RAIN EXTENDING FROM MONROE NORTH TO
ALBEMARLE...LEXINGTON AND WINSTON-SALEM...MOVING NORTHEAST AT 45
MPH. THESE SHOWERS ARE PRODUCING RAINFALL RATES AROUND ONE INCH PER
HOUR AND SOME MINOR FLOODING IS POSSIBLE.

LOCATIONS WHICH CAN EXPECT A PERIOD OF MODERATE TO HEAVY RAIN
THROUGH 830 AM INCLUDE WINSTON-SALEM...GREENSBORO...LEXINGTON...
ALBEMARLE AND WADESBORO. THE RAINFALL WILL SLOWLY MOVE EAST TO
ASHEBORO AROUND 8 AM.

SOME FLOODING IS POSSIBLE THIS MORNING AND SMALL CREEKS AND STREAMS
INCLUDING BUFFALO CREEK IN GREENSBORO ARE RISING RAPIDLY. OTHER
CREEKS IN AND AROUND ALBEMARLE...LEXINGTON...WINSTON-SALEM AND
GREENSBORO WILL ALSO RISE RAPIDLY AND FLASH FLOOD WARNING MAY BE
NEEDED LATER THIS MORNING.

VERY HEAVY RAIN WITH RAINFALL AMOUNTS EXCEEDING ONE TO TWO INCHES
DURING THE NEXT TWO HOUR CAN BE EXPECTED IN THESE AREAS. MOTORISTS
SHOULD DRIVE WITH CAUTION TO AVOID HYDROPLANING. MINOR FLOODING OF
LOW LYING AREAS...CREEKS...STEAMS AND SOME ROADS CAN BE EXPECTED.

JO
Special weather statement, Nov 16, 7:19 AM EST, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
719 AM EST THU NOV 16 2006

NCZ078-161315-
WAYNE-
719 AM EST THU NOV 16 2006

...STRONG THUNDERSTORM WILL ENTER SOUTHERN WAYNE COUNTY BY 745 AM
EST...

AT 719 AM EST...DOPPLER RADAR INDICATED A VERY STRONG THUNDERSTORM
SOUTH OF WAYNE COUNTY IN DUPLIN COUNTY...MOVING NORTH AT 50 MPH.

THIS STORM WILL APPROACH SOUTHERN WAYNE COUNTY BY 745 AM.

GUSTY WINDS OF 40 TO 50 MPH...VERY HEAVY RAIN AND DANGEROUS
CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THIS STORM. SOME
DOWNED TREES AND POWER LINES ARE POSSIBLE.

VINCENT
Special weather statement, Nov 16, 8:16 AM EST, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
816 AM EST THU NOV 16 2006

NCZ025-041-077-088-161430-
CUMBERLAND-DURHAM-HARNETT-WAKE-
816 AM EST THU NOV 16 2006

...STRONG THUNDERSTORMS WILL MOVE ACROSS DURHAM...WAKE...HARNETT AND
CUMBERLAND COUNTIES THROUGH 930 AM EST...

AT 816 AM EST...DOPPLER RADAR INDICATED A BAND OF HEAVY RAIN WITH
ISOLATED  THUNDERSTORMS EXTENDING FROM HOLLY SPRINGS TO LILLINGTON
AND HOPE MILLS...MOVING NORTH AT 45 MPH.

THROUGH 930 AM...HEAVY RAIN EXCEEDING ONE INCH PER HOUR CAN BE
EXPECTED IN AND AROUND RALEIGH...FUQUAY VARINA...LILLINGTON AND
FAYETTEVILLE. SOME MINOR FLOODING IS POSSIBLE THIS MORNING AND SMALL
CREEKS AND STREAMS INCLUDING CROSS CREEK IN DOWNTOWN FAYETTEVILLE.

VERY HEAVY RAIN WITH RAINFALL AMOUNTS EXCEEDING TWO INCHES DURING
THE NEXT HOUR CAN BE EXPECTED IN THESE AREAS. MOTORISTS SHOULD DRIVE
WITH CAUTION TO AVOID HYDROPLANING. MINOR FLOODING OF LOW LYING
AREAS...CREEKS...STEAMS AND SOME ROADS CAN BE EXPECTED.

GUSTY WINDS OF 30 MPH CAN ALSO BE EXPECTED.

JO

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 16, 12:02 AM ESTSevere Thunderstorm WarningRAHAnson, Davidson, Stanly43 min
Nov 16, 12:45 AM ESTSevere Thunderstorm WarningRAHDavidson, Randolph45 min
Nov 16, 12:59 AM ESTSevere Thunderstorm WarningRAHAnson31 min
Nov 16, 1:21 AM ESTTornado WarningRAHGuilford24 min
Nov 16, 1:36 AM ESTSevere Thunderstorm WarningRAHMontgomery24 min
Nov 16, 2:14 AM ESTSevere Thunderstorm WarningRAHAlamance, Randolph31 min
Nov 16, 4:30 AM ESTSevere Thunderstorm WarningRAHJohnston, Wake30 min
Nov 16, 7:34 AM ESTTornado WarningRAHWayne41 min
Nov 16, 8:36 AM ESTSevere Thunderstorm WarningRAHWake24 min
Nov 16, 9:20 AM ESTTornado WarningRAHSampson40 min
Nov 16, 9:39 AM ESTTornado WarningRAHJohnston51 min
Nov 16, 10:57 AM ESTTornado WarningRAHWayne33 min
Nov 16, 11:02 AM ESTSevere Thunderstorm WarningRAHNash13 min
Nov 16, 11:14 AM ESTSevere Thunderstorm WarningRAHHalifax31 min
Nov 16, 11:44 AM ESTSevere Thunderstorm WarningRAHEdgecombe, Wilson16 min
Nov 16, 12:17 PM ESTFlash Flood WarningRAHWayne73 min

Nearby

Tornado Warnings in North Carolina, 2006Every tornado warning in 2006Tornadoes in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.